CSpace
ON SIMULTANEOUS APPROXIMATIONS FOR CERTAIN NUMBERS
WANG, LX
1985
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume28Issue:5Pages:469-478
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1985AHV3300003
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27275
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, LX. ON SIMULTANEOUS APPROXIMATIONS FOR CERTAIN NUMBERS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1985,28(5):469-478.
APA WANG, LX.(1985).ON SIMULTANEOUS APPROXIMATIONS FOR CERTAIN NUMBERS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,28(5),469-478.
MLA WANG, LX."ON SIMULTANEOUS APPROXIMATIONS FOR CERTAIN NUMBERS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 28.5(1985):469-478.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, LX]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, LX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, LX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.